| Model Number |
M0036122060 |
| Medical Device Problem Code |
Premature Separation (4045)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
03/26/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The subject device is not available to the manufacturer.
Event or Problem Description
It was reported that during coil embolization for collateral circulation procedure, for anchoring, when the coil(subject device) was inserted into the micro catheter, and was pushed or pulled into the blood vessel, the coil prematurely detached inside the micro catheter.The physician pushed the subject coil with a guide wire and retracted the coil along with the micro catheter outside the patient's anatomy, and then removed the coil from the micro catheter.The physician replaced the coil with a new one and completed the procedure successfully.There were no reported clinical consequences to the patient.
Additional Manufacturer Narrative
Due to the automated mes system there are controls in the manufacturing process to ensure the product met specifications upon release.During visual inspection, the coil delivery wire kinked/bent; likely due to handling damage.It can be presumed that the delivery wire was damage during the procedure as force may have been applied when the friction was felt.The main coil was not attached to the delivery wire.A patency mandrel was advanced though the non-stryker microcatheter returned, and the subject coil was removed.The main coil noted to be detached, kinked/bent, and stretched.Functional testing was not performed since the main coil was detached when returned.The reported complaint was confirmed based on analysis.The device failed to meet when received for complaint investigation based on the analyzed anomalies noted to the device.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.An assignable cause of procedural factors will be assigned to the as reported and an analyzed event as the issue is associated with a product that meets stryker design and manufacture specifications and was used in according with the device direction for use (dfu) but due to procedural and/or anatomical factors during use, the product performance was limited.
Event or Problem Description